There are many different types of aggravations people experience who come to seek the help of a health care professional. Some people come in with one or several pharmaceutical drug induced side effects, such as after an antibiotic, others experience a reaction when they stop taking a drug or change brands of drugs, etc.
Before we go any further, we want to share something valuable with you. As part of our commitment to helping you overcome candida yeast infections, we've created a library of free resources and ebooks that provide science-backed strategies for getting rid of candida infections and getting your health back. Don't miss out on this opportunity to take control of your health - click here to download your free resources now.
Many people can potentially develop an aggravation at the beginning of natural therapy treatment, and this can be quite discouraging for some. Those who are used to conventional Western medicine find the concept of “feeling worse before you feel better” a bit disturbing and some find it even downright crazy, particularly those who strongly adhere to tenets of modern medicine. Modern medicine believes that a diagnosis must first be made before treatment usually in the form of a drug that supposedly cures the complaint by way of eradicating the symptom.
- 4 Types of Yeast Infection Recovery
- Why You May Want To Trust Me to Help You with Your Yeast Infection
- Can Candida Cause Hair Loss & Constipation?
- Drugs Are Centred Around The LD-50 Rating And Can Perhaps even Kill
- Difference Between Conventional Medicine and Natural Solution for Candida Yeast Infections
- Feeling Fatigue, Low Immune System And Mood Instability
Aggravations can come about for many different reasons and here are six examples of common reactions that I see occurring regularly with patients:
1. Drug adverse reactions which we call iatrogenic disease
2. Coming off any medications or detoxing from pharmaceutical drugs.
3. A change in diet after commencing treatment.
4. Combining several different treatments, drugs and dietary supplements, at the same time.
5. Improperly combining drugs and natural medicines at the same time.
Cleansing reactions of the body after commencing natural medicine treatment, often times this will be drug residues clearing from the body.
You may notice that I have not mentioned a “die-off” reaction above (Herxheimer reaction), i.e., candida yeast dying off in the body due to effective candida treatment. In my experience, many people incorrectly perceive aggravations after the commencement of yeast infection treatment as “die-off.”
I have found that these aggravations are often due to a combination of several factors and cannot be blamed solely on “yeast dying-off.” Numerous health conditions frequently get rather more severe with effective treatment solution for a variety of different reasons.
Unfortunately, we live in an age that seems to be obsessed with speed, everything has to happen NOW. It seems as if we can’t seem to wait until tomorrow for anything anymore. As technology increases and everything speeds up, so do our expectations of healing our bodies. As a result we expect a quick fix, and conventional medicine certainly comes up trumps here, it gets rid of symptoms, more likely suppresses them, so the disease goes somewhere else and gets buried deeper inside our bodies. Do you have a rash on your skin? Then take an antifungal cream, it will go deeper when you apply that cream and will not be cured by any means, but will temporarily disappear, which is a “cure” according to your skin specialist.
Is it any wonder we get aggravations once we actually stop these kinds of suppressive treatments and all these hidden and buried symptoms rise to the surface of our bodies? Drugs taken even many years ago have residues which can remain deeply buried inside your body, and these toxins can and will resurface at the most inconvenient times, often when you try to improve your health by natural means. A die-off reaction is not necessarily what you are experiencing, your reaction is more likely to be a thorough house cleansing, especially if you have been on a drug cocktail in the past.
- Does Candida Cause Sinus Infections, Headaches, and Fatigue?
- Cleansing the Liver after Taking Pharmaceutical Drugs
- Drunk Feeling All The Time – Is It Candida?
- Penis Yeast Infection: Causes, Symptoms, Risk Factors & Treatment
- Science has Proven the Existence of Systemic Candida
- How To Treat Jock Itch Forever!
You will find this particularly so once you start the Candida Crusher Program; because it will dig deep and help the body throw off these buried poisons.